# SDR DALA106583229

- Difficulty date: March 27, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 52,707 hours, 23,707 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuelage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND FLOOR SUPPORT HAS CORROSION AT Y-1732.  REPLACED IAW SRM 51-10-04, 51-10-02, AND 51-21-11.
